# SDR DXTA2022050261150

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 5,629 hours, 3,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: LAV EMERGENCY LIGHT BELOW TOILET INOP.  FOUND THE MOLEX CONNECTOR FOR THE LAV TOE KICK LIGHTING HAD THE WIRES PULLED OUT OF IT. RECONNECTED THE WIRES TO THE MOLEX CONNECTORS AND PERFORMED SATISFACTORY OPS CHECK. WORK PERFORMED IAW CE680A AMM 30-50-00 AND CE680A 20-30-15
